ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/k4355-6603-4655-y

Approximation Properties of Discrete Fourier Sums in Polynomials Orthogonal on Non-Uniform Grids

Nurmagomedov, A. A.
Vladikavkaz Mathematical Journal 2020. Vol. 22. Issue 2.
Abstract:
Given two positive integers \(\alpha\) and \(\beta\), for arbitrary continuous function \(f(x)\) on the segment \([-1, 1]\) we construct disrete Fourier sums \(S_{n,N}^{\alpha,\beta}(f,x)\) on system polynomials \(\big\{\hat{p}_{k,N}^{\alpha,\beta}(x)\big\}_{k=0}^{N-1}\) forming an orthonormals system on any finite non-uniform set \(\Omega_N=\{x_j\}_{j=0}^{N-1}\) of \(N\) points from segment \([-1, 1]\) with Jacobi type weight. The approximation properties of the corresponding partial sums \(S_{n,N}^{\alpha,\beta}(f,x)\) of order \(n\leq{N-1}\) in the space of continuous functions \(C[-1, 1]\) are investigated. Namely, for a Lebesgue function in \(L_{n,N}^{\alpha,\beta}(x)\), a two-sided pointwise estimate of discrete Fourier sums with \(n=O\Big(\delta_N^{-\frac{1}{(\lambda+3)}}\Big)\), \(\lambda=\max\{\alpha, \beta\}\), \(\delta_N=\max_{0\leq{j}\leq{N-1}}\Delta{t_j}\) is obtained. The problem of convergence of \(S_{n,N}^{\alpha,\beta}(f,x)\) to \(f(x)\) is also investigated. In particular, an estimate is obtained of the deviation of the partial sum \(S_{n,N}^{\alpha,\beta}(f,x)\) from \(f(x)\) for \(n=O\Big(\delta_N^{-\frac{1}{(\lambda+3)}}\Big)\), depending on \(n\) and the position of a point \(x\) in \([-1, 1].\)
Keywords: polynomial, orthogonal system, net, weight, asymptotic formula, Fourier sum, Lebesgue function.
Language: Russian Download the full text  
For citation:
Nurmagomedov, A. A. Approximation Properties of Discrete Fourier Sums in Polynomials Orthogonal on Non-Uniform Grids, Vladikavkaz Math. J., 2020, vol. 22, no. 2, pp. 34-47 (in Russian).
DOI 10.46698/k4355-6603-4655-y
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023